I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 1, PAGES 131-157
View as HTML View as gif image View as LaTeX source
In the article we consider generalized symmetric spaces of the compact simple Lie groups. We give a classification of these spaces and an explicit description of their algebras of cohomology with real coefficients. In the case of such spaces of second category, the direct computation of their cohomology algebras is given.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: May 10, 2001